# SDR SWAA2022050497552

- Difficulty date: April 25, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 20,082 hours, 9,414 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD AND AFT CORNER THRESHOLDS CRACKED / [01] REMOVED FWD AND AFT THRESHOLD CORNER FITTINGS PER SOPM 20-50-01;[02] FWD AND AFT THRESHOLD CORNER FITTINGS REQUIRES PRESSURIZATION LEAK CK;[03] REMOVED AND REPLACED PER AMM 53-11-02;[04] REMOVED AND REPLACED PER AMM 53-11-02 LEAK CHECK WILL BE DONE ON TTG8QOOC62BZ;[05] C/W INSPECTION.
